Ask an expert
Question

26 Oct 2009

Very Confused
Hi, about 2 weeks ago I went to the doctor. He gave me medication for bladder infection and some anxiety pills. It was only for 4 days that I had to drink the medication. I had my period on the 6/10 until 9/10 and after using the medication had another period on 12/10 to 17/10. I realised that one of the meds is antibiotic. So clearly it had an effect on my pill (Nordette).
It' s been 9 days afterwards, I stopped using the anxiety meds.
My stomach feels uncomfortable, I get period like cramps and it s not always in the same spot. I feel hungry a lot, but struggle to eat. Feels nauseous sometimes. Have terrible headaches.
What' s going on? I don' t know if I can be pregnant. Have been on the pill for 5yrs. Don t want to do a preg test - afraid it would be + and will be dissapointed if its negative.
Answer 322 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

As you took antibiotics which could have interfered with the Pill, pregnancy is a possibility. It is a bit early for pregnancy symptoms, so I would suggest that you wait till November 6th and then test if your period has not come.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.